# SDR CA120423022

- Difficulty date: April 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Part number: C4191
- Condition: Broken
- Location: Prop Governor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DRIVE GEAR OF THE PROP GOVERNOR BROKE CAUSING OVERSPEED.
